# SDR FDEA201108063118

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,507 hours, 10,951 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: A254310012
- Part serial: H1664
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AFTER GEAR RETACTION, NOSE WHEEL GEAR  DOOR STAYED OPEN. INDICATION ON BOTH PANELS.  REPLACED NOSE GEAR DOOR LT UPLOCK ASSY IAW MM 32-31-14-04.  SYS CHECKS OK.
